Show simple item record

dc.contributor.authorBadarneh, Osamah S.
dc.contributor.authorDa Costa, Daniel Benevides
dc.contributor.authorBenjillali, Mustapha
dc.contributor.authorAlouini, Mohamed-Slim
dc.date.accessioned2020-01-29T12:15:45Z
dc.date.available2020-01-29T12:15:45Z
dc.date.issued2019-08-27
dc.date.submitted2019-08-23
dc.identifier.citationBadarneh, O. S., da Costa, D. B., Benjillali, M., & Alouini, M.-S. (2019). Ratio of Products of Fluctuating Two-Ray Variates. IEEE Communications Letters, 23(11), 1944–1948. doi:10.1109/lcomm.2019.2937959
dc.identifier.doi10.1109/LCOMM.2019.2937959
dc.identifier.urihttp://hdl.handle.net/10754/661325
dc.description.abstractThis letter provides a statistical analysis for the ratio of the products of fluctuating two-ray (FTR) random variables (RVs), in which exact expressions for the probability density function (PDF), cumulative distribution function (CDF), generalized moment generating function (MGF), which coincides with the n -th moment by setting s=0 , the amount of fading, and channel quality estimation index, are derived. To show the usefulness of the derived expressions, we study the performance of multihop wireless communication systems subject to multiple interferers. The outage probability is examined, based on which an asymptotic analysis is carried out. Monte Carlo simulations are presented to corroborate the proposed analysis.
dc.description.sponsorshipThe work of D. B. da Costa was supported in part by the Brazilian Research, Development, and Innovation Agency CNPq (Grant No. 302863/2017-6). The associate editor coordinating the review of this letter and approving it for
dc.publisherInstitute of Electrical and Electronics Engineers (IEEE)
dc.relation.urlhttps://ieeexplore.ieee.org/document/8815924/
dc.rights(c) 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
dc.titleRatio of Products of Fluctuating Two-Ray Variates
dc.typeArticle
dc.contributor.departmentCommunication Theory Lab
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.contributor.departmentElectrical Engineering Program
dc.identifier.journalIEEE Communications Letters
dc.eprint.versionPost-print
dc.contributor.institutionElectrical and Communication Engineering Department, School of Electrical Engineering and Information Technology, German-Jordanian University, Amman, Jordan
dc.contributor.institutionDepartment of Computer Engineering, Federal University of Ceará, Sobral, Brazil
dc.contributor.institutionCommunication Systems Department, INPT, Rabat, Morocco
kaust.personAlouini, Mohamed-Slim
dc.date.accepted2019-08-25
dc.date.published-online2019-08-27
dc.date.published-print2019-11


This item appears in the following Collection(s)

Show simple item record